A Penrose inequality for graphs over Kottler space
Yuxin Ge, Guofang Wang, Jie Wu, and Chao Xia
Contact the author: Please use for correspondence this email.
Submission date: 18. Feb. 2014
published in: Calculus of variations and partial differential equations, 52 (2015) 3-4, p. 755-782
DOI number (of the published article): 10.1007/s00526-014-0732-y
MSC-Numbers: 51P05, 83C99
Keywords and phrases: Penrose inequality, positive mass theorem, Kottler-Schwarzschild space
Download full preprint: PDF (419 kB)
In this work, we prove an optimal Penrose inequality for asymptotically locally hyperbolic manifolds which can be realized as graphs over Kottler space. Such inequality relies heavily on an optimal weighted Alexandrov-Fenchel inequality for the mean convex star-shaped hypersurfaces in Kottler space.